# SDR ASAA2017011519389

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 12,086 hours, 3,945 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: QA07656ISSP3
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAXI IN, LT ENGINE INDICATED OIL FILTER BYPASS. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENGINE SCAVENGE OIL FILTER CLOGGING TRANSMITTER IN REF TO AMM 79-21-07 & FIM 79-05 TASK 817. PERFORMED IDLE- POWER LEAK CHECKED AMM 71-00-00-700-801-F00. NO FAULTS NOTED. THIS CLEARED MEL 79-2C.
